Anadin Ibuprofen Tablets Pack of 16

Anadin Ibuprofen Tablets Pack of 16

Anadin Ibuprofen Tablets Pack of 16

£1.99 Save: £0.04 RRP: £2.03

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Anadin
Code: 2638252
Weight: 175g


Each Anadin Ibuprofen tablet contains 200mg of Ibuprofen.

Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-inflammatory Drugs (NSAIDs) that work by relieving pain, reducing inflammation, swelling and fever.

Anadin Ibuprofen 200mg Tablets are for effective relief from rheumatic and muscular pain, backache, headache, dental pain, migraine, neuralgia, period pain, feverishness and the symptoms of colds and flu.


For oral administration and short term use only

Adults, the elderly and young persons over 12 years:

The minimum effective dose should be used for the shortest time necessary to relieve symptoms. 1 or 2 tablets every 4-6 hours, as required. The tablets should be taken with water. Take only as much as you need and leave at least 4 hours between each dose.

Do not take more than 6 tablets in any 24 hour period.

You should not take this product for longer than 10 days unless your doctor tells you to. If symptoms persist or worsen consult your doctor.

Do not give to children under 12 years.


Please read the following information. Do not give to children under 12 years.

Do not take if you:

  • have or have ever had a stomach ulcer, perforation or bleeding including due to NSAIDs
  • are allergic to or have had an allergic reaction (e.g. asthma, rhinitis, angioedema, urticaria) to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • suffer from severe liver, kidney or heart failure
  • are in the last 3 months of pregnancy

Take special care and talk to a pharmacist or your doctor before taking this medicine if you:

  • are asthmatic or suffer from kidney, liver or bowel problems, or any allergic reactions e.g. hayfever
  • suffering from Systemic Lupus Erythematosus (SLE) a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs
  • trying to become pregnant (ibuprofen belongs to a group of medicines (NSAIDs) which may impair fertility in women. This effect is reversible upon stopping the medicine. It is unlikely that ibuprofen, used occasionally will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine, if you have problems becoming pregnant)
  • are in the first 6 months of pregnancy, or are breast-feeding
  • suffering from heart problems, have had a previous stroke or think that you may be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker). Medicines such as ibuprofen may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment (10 days). There is an increased risk of the elderly having side effects.

Do not use this medicine if you are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.

Talk to your doctor or pharmacist if you are:

  • taking medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine), some medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol, or angiotensin-II receptor antagonists such as losartan), and other medicines, as these may affect or be affected by treatment with ibuprofen.
  • taking other medicines such as corticosteroids, anti platelet agents, cardiac glycosides, selective serotonin reuptake inhibitors, lithium, methotrexate, ciclosporin, mifepristone, tacrolimus, zidovudine, or quinolone antibiotics.

You should always seek the advice of your doctor or pharmacist before you take ibuprofen with other medicines.

Important information about some of the ingredients of your medicine if you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

If you take too many tablets, contact your doctor or hospital immediately. Bring any remaining tablets with you to show the doctor.

Like all medicines, your medicine can cause side effects, although not everybody gets them.

The following effects are very rare (less than 1 in 10,000 people) but if you experience any of the effects then STOP taking this medicine immediately and contact your doctor or pharmacist.

  • Peptic ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black tarry stools
  • Inflammation of the brain lining: Symptoms could include stiff neck, headache, feeling or being sick, fever or feeling disorientated
  • Severe allergic reactions: Symptoms could include dizziness or fainting, faster heart rate, swelling of the face, tongue and throat
  • Worsening of asthma and wheezing or difficulty breathing

Other possible side effects: Less than 1 in 100 people may experience the following uncommon side effects:

  • Allergic reactions such as hives, skin rashes and itching (or SLE)
  • Stomach: Abdominal pain, indigestion, heartburn and feeling sick
  • Nervous System: Headache

Less than 1 in 1000 people may experience the following rare side effects

  • Diarrhoea, wind, constipation and being sick

Less than 1 in 10,000 people may experience the following very rare side effects

  • Reduction in blood cells, which can make the skin pale or yellow, cause fever, sore throat, mild mouth ulcers, flu-like symptoms, exhaustion or weakness, easy bruising, or bleeding from the skin or nose
  • High blood pressure, heart failure or chest pain
  • Nervousness, visual disturbance, ringing in the ears and vertigo
  • Liver problems: Symptoms could include yellowing of the skin or the whites of the eyes
  • Kidney problems: Symptoms could include swelling of the ankles
  • Severe skin reactions: Symptoms could include blistering

Medicines such as ibuprofen may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. If any of the side effects mentioned get serious, or if you notice any other side effect, STOP taking this medicine immediately and contact your doctor or pharmacist.

Do not use this medicine after the expiry date shown on the end of the carton.

Do not store above 25°C.

Keep out of the sight and reach of children.


200mg of ibuprofen, maize starch, pregelatinised starch, colloidal silica anhydrous, stearic acid, sucrose, macrogol 6000, perfectamyl gel 45, povidone K30, polysorbate 80, talc, calcium carbonate, titanium dioxide, purified water, carnauba wax, opacode black ink (shellac, iron oxide black (E172), propylene glycol).